The spectral radius and the maximum degree of irregular graphs.
Cioabă, Sebastian M. (2007)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Cioabă, Sebastian M. (2007)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Bo Zhou, Han Hyuk Cho (2005)
Czechoslovak Mathematical Journal
Similarity:
Let be a graph with vertices, edges and a vertex degree sequence , where . The spectral radius and the largest Laplacian eigenvalue are denoted by and , respectively. We determine the graphs with and the graphs with and We also present some sharp lower bounds for the Laplacian eigenvalues of a connected graph.
Jianfeng Wang, Haixing Zhao, Qiongxiang Huang (2012)
Czechoslovak Mathematical Journal
Similarity:
A multicone graph is defined to be the join of a clique and a regular graph. Based on Zhou and Cho's result [B. Zhou, H. H. Cho, Remarks on spectral radius and Laplacian eigenvalues of a graph, Czech. Math. J. 55 (130) (2005), 781–790], the spectral characterization of multicone graphs is investigated. Particularly, we determine a necessary and sufficient condition for two multicone graphs to be cospectral graphs and investigate the structures of graphs cospectral to a multicone graph....
Wang, Tianfei, Yang, Jin, Li, Bin (2011)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
A. Alwardi, N. D. Soner, I. Gutman (2011)
Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques
Similarity:
Nikiforov, Vladimir (2007)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Ivan Gutman (2008)
Publications de l'Institut Mathématique
Similarity:
Fang, Kun-Fu (2009)
Journal of Inequalities and Applications [electronic only]
Similarity: